# SDR RAIA2018093016003

- Difficulty date: September 16, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OMEGA BEAM UPPER SUPPORT HAVE CORROSION ON UPPER SURFACE AT FRAME 61 RH....REMOVED AND REPLACED R/H OMEGS BEAM UPPER SUPPORT
